# SDR DALA2024051505231

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,941 hours, 20,180 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1810 S12ar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 ER/A 617880-14AD ISSUED FOR CRACKS ON THE OUTER CHORD AT STA 1809.5 AND S-12A RH. CORRECTIVE ACTION: ACCOMPLISH ER/A 617880-14AD SECTION II WITHIN 36 MONTHS OR 6,000FC WHICHEVER OCCURS FIRST FOLLOWING THE ACCOMPLISHMENT OF SECTION I AND EVERY 36 MONTHS OR 6,000FC WHICHEVER OCCURS FIRST THEREAFTER. (0342924)
